Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What are the chances of conception after removal of cyst and on medication ?

doctors removed my chocolate cyst in both ovaries last year that was about 7cm and 3cm each.know i am taking duphaston and lyglow 3 months course.what are the chances of conception
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
DO NO attempt to get pregnant for these 3 months! The injection is intended to shrink the endometriosis, by concentrated hormones, so AFTER you will be more likely to become pregnant.
It is unlikely you would have your period while these injections are ongoing. Try to avoid unprotected sex during the course of treatment.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor